# SDR UIEA200800092

- Difficulty date: March 24, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 97,123 hours, 20,154 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 60B1002812
- Part serial: P4232
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK ON CLIMB TO FL 320 AT FL 250 THE FIRST OFFICERS WINDSHIELD STARTED ARCING, CAUGHT FIRE AND CRACKED.  FOLLOWED FHB PROCEDURES.  REPLACED R1 WINDSHIELD IAW AMM 56-11-01.
